# SDR SWAA2025062785450

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 66,609 hours, 39,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR GIRT BAR NEEDS ADJUSTMENT.<[01] PERFORMED ESCAPE SLIDE PACK CHECK. REF AMM 25-66-01. OPS CHECK NORMAL.
